Methods of Functional Analysis and Topology, Volume (15), No (2), Year (2009-7) , Pages (188-194)

Title : ( A class of distal functions on semitopological semigroups )

Authors: Ali Jabbari shahzadehmohammadi , Hamid Reza Ebrahimi Vishki ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

The norm closure of the algebra generated by the set {n mapsto { lambda}^{n^k}: lambda in{ mathbb {T}} and k in{ mathbb{N}} } of functions on ({ mathbb {Z}}, +) was studied in cite{S} (and was named as the Weyl algebra). In this paper, by a fruitful result of Namioka, this algebra is generalized for a general semitopological semigroup and, among other things, it is shown that the elements of the involved algebra are distal. In particular, we examine this algebra for ({ mathbb {Z}}, +) and (more generally) for the discrete (additive) group of any countable ring. Finally, our results are treated for a bicyclic semigroup.

Keywords

, semitopological semigroup, distal function, strongly almost periodic function, semigroup compactification, m-admissible
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1011228,
author = {Jabbari Shahzadehmohammadi, Ali and Ebrahimi Vishki, Hamid Reza},
title = {A class of distal functions on semitopological semigroups},
journal = {Methods of Functional Analysis and Topology},
year = {2009},
volume = {15},
number = {2},
month = {July},
issn = {1029-3531},
pages = {188--194},
numpages = {6},
keywords = {semitopological semigroup; distal function; strongly almost periodic function; semigroup compactification; m-admissible subalgebra},
}

[Download]

%0 Journal Article
%T A class of distal functions on semitopological semigroups
%A Jabbari Shahzadehmohammadi, Ali
%A Ebrahimi Vishki, Hamid Reza
%J Methods of Functional Analysis and Topology
%@ 1029-3531
%D 2009

[Download]